# SDR SWAA2025051469764

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 24,357 hours, 12,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Loose
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE FELL OUT OF L1 UPON DOOR CLOSING<[01] REPLACED FASTENERS FOR FWD ENTRY DOOR GIRT BAR CLIP PER SRM 51-40-02. COMPLIED WITH TASK CARD # 725-61-06-FE.
